| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
No Display/Image (1183); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had blank display.Customer stated that insulin pump went black when put in new battery screen came up with nothing on it for several minutes.Insulin pump also received random no delivery alerts.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.